MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EC8+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EC8+ CARTRIDGE
Catalog Number 03P79-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Respiratory Distress (2045)
Date of Event 02/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2019, abbott point of care was contacted by a customer regarding i-stat ec8+ cartridges that yielded suspected discrepant results on a (b)(6) male patient with respiratory distress.There was no additional patient information available at the time of this report.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.Customer has not provided, cartridge lot, or patient information as requested.The investigation on hold at this time unless cartridge lot information is obtained.
 
Additional Manufacturer Narrative
Apoc incident #: (b)(4).The investigation was completed on 05/10/2019.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ad (product complaint level 2 and level 3 investigation procedure).No deficiency has been determined for ec8+ lot k18312.

Brand Name
I-STAT EC8+ CARTRIDGE
Common Device Name
EC8+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key8419848
Report Number2245578-2019-00059
Device Sequence Number14004741
Product Code CHL
UDI-Device Identifier10054749000071
UDI-Public10054749000071
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2019
Device Catalogue Number03P79-25
Device Lot NumberK18312
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 DA